MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic hepatectomy event description: this is a complaint from the hospital; it is difficult to remove the obturator and the seal part fell apart.No patient injury or illness associated with this event.Replaced to a new hospital inventory c0r47 and procedure was completed.This event unit will be returned.Intervention: replaced to a hospital inventory new c0r47 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic hepatectomy.Event description: this is a complaint from the hospital.It is difficult to remove the obturator and the seal part fell apart.No patient injury or illness associated with this event.Replaced to a new hospital inventory c0r47 and procedure was completed.This event unit will be returned.Intervention: replaced to a hospital inventory new c0r47 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with seal cap which separated from the seal housing.Visual inspection confirmed the complainant¿s experience of component detachment as seal cap was dislodged from the seal housing.Based on the condition of the returned unit and description of the event, it is likely that the dislodged seal cap was caused by the broken pins of the seal cap.It is also possible that the seal cap was damaged during shipping and handling while in transit.Applied medical has performed a historical trend analysis and review of production records and no trend was identified.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.

Brand Name
KII BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22609443
Report Number2027111-2025-00661
Device Sequence Number21358696
Product Code GCJ
UDI-Device Identifier00607915116453
UDI-Public(01)00607915116453
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R47
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown